MAUDE Adverse Event Report: ARTHREX, INC. DILATOR, 4.1 X 220MM

ARTHREX, INC. DILATOR, 4.1 X 220MM
Model Number DILATOR, 4.1 X 220MM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/11/2024, it was reported by a sales representative via (b)(4) that an ar-s6524-041-220, ar-s6524-051-210, ar-s6524-060-200, and ar-s6524-071-190 dilator is chipped and bent after repeated use.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.

Brand Name
DILATOR, 4.1 X 220MM
Common Device Name
DILATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20818904
Report Number1220246-2024-08680
Device Sequence Number13000779
Product Code HNW
UDI-Device Identifier00888867462021
UDI-Public(01)00888867462021(11)240123(10)01582604
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDILATOR, 4.1 X 220MM
Device Catalogue NumberAR-S6524-041-220
Device Lot Number01582604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown